# SDR SWIA202303100008

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 41,505 hours, 37,837 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Unknown
- Condition: Warning Message
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEAR DISAGREE WITH NOSE DOOR WARNING AFTER TAKEOFF. RAN QRH MESSAGES CLEARED GEAR FUNCTIONED NORMALLY DURING LANDING (FLIGHT 4272 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 26319522 WITH THE FOLLOWING CORRECTIVE ACTION: "REFERENCE THE FOLLOWING CP'S FOR WORK PERFORMED, CP# 26324721, CP# 26324711, CP#26324600, CP#26320180,  CP# 26320231, CP# 26324268 , CP#26324577 FAULT NO LONGER EXISTS"
